MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; MAJOR ORTHO PACK-LF

MEDLINE INDUSTRIES, LP; MAJOR ORTHO PACK-LF
Catalog Number DYNJ85231C
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on 08/01/2024 "the surgeon was putting the raytec down the trocar into the abdomen" when the sponge ripped and needed to be removed from inside the patient.Per the facility "the raytec was retrieved from the abdomen in 2 pieces and all accounted for".Per the facility the piece was removed "with the robotic arms through the trocar".Per the facility the user is doing "great," and there was no report of serious injury related to the reported incident.The sample is not available for evaluation.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on 08/01/2024 "the surgeon was putting the raytec down the trocar into the abdomen" when the sponge ripped and needed to be removed from inside the patient.

Common Device Name
MAJOR ORTHO PACK-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
justin herrmann
three lakes dr
northfield, IL 60093
MDR Report Key20071917
Report Number1423395-2024-00462
Device Sequence Number2998508
Product Code LRO
UDI-Device Identifier40198459044343
UDI-Public40198459044343
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJ85231C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2024
Initial Report FDA Received Date08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age31 YR
Patient SexUnknown
Patient Weight82 KG